# SDR CA110125007

- Difficulty date: January 16, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) TORQUE FLUCTUATION/IFSD DURING T/O CLIMB, THE CREW REPORTED A LOUD NOISE FROM THE R/H ENGINE. THE TORQUE FLUCTUATED UP TO 60% AND VIBRATIONS WERE FELT. THE ENGINE WAS SHUT DOWN THE A/C RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. GROUND INSPECTION FOUND METAL ON THE TURBOMACHINE CHIP DETECTOR AND THE HIGH PRESSURE ROTOR HARD TO ROTATE. THE ENGINE IS BEING REPLACED.
